Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21779
Cattaneo, A S; Xu, P (2004). Integration of twisted Poisson structures. Journal of Geometry and Physics, 49(2):187-196.
View at publisher
Poisson manifolds may be regarded as the infinitesimal form of symplectic groupoids. Twisted Poisson manifolds considered by Image Severa and Weinstein [Prog. Theor. Phys. Suppl. 144 (2001) 145] are a natural generalization of the former which also arises in string theory. In this note it is proved that twisted Poisson manifolds are in bijection with a (possibly singular) twisted version of symplectic groupoids.
18 downloads since deposited on 27 Jan 2010
9 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Uncontrolled Keywords:||Poisson manifolds; Symplectic groupoids|
|Deposited On:||27 Jan 2010 12:35|
|Last Modified:||27 Nov 2013 22:31|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page